# SDR SIMA20121025002

- Difficulty date: October 24, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 22,013 hours, 19,486 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9805015
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3007 THE CREW REPORTED THAT WHEN SELECTING PACK NR 2, PACK NR 2 DID NOT COME ON AND THERE WAS A SLIGHT BURNING SMELL.  DEFERRED NR 2 PAC (AIR CONDITIONING) SYSTEM PER MEL 21-29.  REMOVED AND REPLACED THE RIGHT AIR CYCLE MACHINE IAW EMB 140 AMM 21-51-03.  THE OPERATIONAL CHECK WAS IAW EMB 140 AMM 21-51-00.  NO SMELL NOTICED.  MEL CLOSED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
